Moments And Growth Indices For The Nonlinear Stochastic Heat Equation With Rough Initial Conditions

We study the nonlinear stochastic heat equation in the spatial domain R, driven by space-time white noise. A central special case is the parabolic Anderson model. The initial condition is taken to be a measure on R, such as the Dirac delta function, but this measure may also have noncompact support and even be nontempered (e.g., with exponentially growing tails). Existence and uniqueness of a random field solution is proved without appealing to Gronwall's lemma, by keeping tight control over moments in the Picard iteration scheme. Upper bounds on all pth moments (p >= 2) are obtained as well as a lower bound on second moments. These bounds become equalities for the parabolic Anderson model when p = 2. We determine the growth indices introduced by Conus and Khoshnevisan [Probab. Theory Related Fields 152 (2012) 681-701].


Published in:
Annals Of Probability, 43, 6, 3006-3051
Year:
2015
Publisher:
Cleveland, Inst Mathematical Statistics
ISSN:
0091-1798
Keywords:
Laboratories:




 Record created 2016-02-16, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)